# SDR DALA2019050502876

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1060380) DURING INSPECTION FOUND CORROSION CHANNEL SUPPORT Z LOCATED BETWEEN BS500A TO BS500I AND STR26R AT FWD CARGO COMPARTMENT. REPLACED CHANNEL SUPPORT Z LOCATED BETWEEN BS500A TO BS600I AND STR 26R AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 AND DWG 143A7500.
